Journal of Symbolic Logic

Principal Type-Schemes and Condensed Detachment

J. Roger Hindley and David Meredith

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 55, Issue 1 (1990), 90-105.

Dates
First available: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183743187

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR1043546

Zentralblatt MATH identifier
0708.03007

Citation

Hindley, J. Roger; Meredith, David. Principal Type-Schemes and Condensed Detachment. Journal of Symbolic Logic 55 (1990), no. 1, 90--105. http://projecteuclid.org/euclid.jsl/1183743187.


Export citation